Next Article in Journal
Evaluation of Optimal Sensor Placement Techniques for Parameter Identification in Buildings
Previous Article in Journal
Continuous Dependence for the Damped Nonlinear Hyperbolic Equation
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2011, 16(2), 443-455; doi:10.3390/mca16020443

Numerical Solution for Solving Burger's-Fisher Eguation by Using Iterative Methods

1
Young Researchers Club, Islamic Azad University, Central Tehran Branch, P.O.Box 15655/461, Tehran, Iran
2
Department of Mathematics, Islamic Azad University,Central Tehran Branch, P.O.Box 13185/768, Tehran, Iran
*
Authors to whom correspondence should be addressed.
Published: 1 August 2011
Download PDF [401 KB, uploaded 17 March 2016]

Abstract

In this paper, a Burger’s-Fisher equation is solved by using the Adomian’s decomposition method (ADM) , modified Adomian’s decomposition method (MADM), variational iteration method (VIM), modified variational iteration method (MVIM), modified homotopy perturbation method (MHPM) and homotopy analysis method (HAM). The approximate solution of this equation is calculated in the form of series which its components are computed by applying a recursive relation. The existence and uniqueness of the solution and the convergence of the proposed methods are proved. A numerical example is studied to demonstrate the accuracy of the presented methods.
Keywords: Burger’s-Fisher equation; Adomian decomposition method; Modified Adomian decomposition method; Variational iteration method; Modified variational iteration method; Modified homotopy perturbation method; Homotopy analysis method Burger’s-Fisher equation; Adomian decomposition method; Modified Adomian decomposition method; Variational iteration method; Modified variational iteration method; Modified homotopy perturbation method; Homotopy analysis method
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Behzadi, S.; Araghi, M.F. Numerical Solution for Solving Burger's-Fisher Eguation by Using Iterative Methods. Math. Comput. Appl. 2011, 16, 443-455.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top